# SDR NOCA12411

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3460001222
- Part serial: 16895F1
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING APU FIRE BOTTLE DISCHARGED.  REASON FOR DISCHARGE UNKNOWN.  ASSIGNED CI 26-06.  REMOVED AND REPLACED APU FIRE BOTTLE PER TASK 26-22-02 TEST CHECKS NORMAL.
